×

The asymptotics of eigenfunctions of the absolutely continuous spectrum. The scattering problem of three one-dimensional quantum particles. (English. Russian original) Zbl 1435.81230

J. Math. Sci., New York 243, No. 5, 640-655 (2019); translation from Zap. Nauchn. Semin. POMI 471, 15-37 (2018).
Summary: In the paper the asymptotic structure of eigenfunctions of the absolutely continuous spectrum of the scattering problem is described. The case of three one-dimensional quantum particles interacting by repulsive pair potentials with a compact support is considered.

MSC:

81U10 \(n\)-body potential quantum scattering theory
81U20 \(S\)-matrix theory, etc. in quantum theory
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Mourre, E., Absence of singular continuous spectrum for certain self-adjoint operators, Commun. Math. Phys., 78, 391-408 (1981) · Zbl 0489.47010
[2] Perry, P.; Sigal, IM; Simon, B., Spectral analysis of N-body Schrödinger operators, Annals Math., 114, 519-567 (1981) · Zbl 0477.35069
[3] Faddeev, LD, Mathematical Aspects of the Three-Body Problem of the Quantum Scattering Theory (1965), Jerusalem: Daniel Davey and Co., Inc., Jerusalem · Zbl 0131.43504
[4] Faddeev, LD; Merkuriev, SP, Quantum Scattering Theory for Several Particle Systems (1993), Dordrecht: Kluwer, Dordrecht
[5] Baibulov, IV; Budylin, AM; Levin, SB, On justification of the asymptotics of eigenfunctions of the absolutely continuous spectrum in the problem of three one-dimensional short-range quantum particles with repulsion, J. Math. Sci., 238, 5, 566-590 (2019) · Zbl 1419.81009
[6] Budylin, AM; Buslaev, VS, Reflection operator and their applications to asymptotic investigations of semiclassical integral equations, Advances Soviet Math., 7, 107-157 (1991) · Zbl 0743.45003
[7] Buslaev, VS; Levin, SB, Asymptotic behavior of the eigenfunctions of the many-particle Shrödinger operator. I. One-dimentional particles, Amer. Math. Soc. Transl., 225, 2, 55-71 (2008) · Zbl 1160.81476
[8] Buslaev, VS; Levin, SB, Asymptotic behavior of the eigenfunctions of the three-body Shrödinger operator. II. One-dimensional charged particles, St. Petersburg Math. J., 22, 379-392 (2011) · Zbl 1219.81235
[9] Buslaev, VS; Levin, SB; Neittaannmäki, P.; Ojala, T., New approach to numerical computation of the eigenfunctions of the continuous spectrum of three-particle Schrödinger operator. I One-dimensional particles, short-range pair potentials, J. Phys. A: Math. Theor., 43, 285205 (2010) · Zbl 1193.81111
[10] V. S. Buslaev, S. P. Merkuriev, and S. P. Salikov, “On diffractional character of scattering in a quantum system of three one-dimensional particles,” Probl. Mat. Fiz., Leningrad. Univ., Leningrad, 9, 14-30 (1979).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.